Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 43–53 (Mi mz4555)  

Extended modules of truncated polynomials and exterior powers over a finite special linear group

A. S. Kleshchev

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (1197 kB)

English version:
Mathematical Notes, 1992, 51:4, 356–363

Bibliographic databases:

UDC: 512.743.7
Received: 11.06.1990

Citation: A. S. Kleshchev, “Extended modules of truncated polynomials and exterior powers over a finite special linear group”, Mat. Zametki, 51:4 (1992), 43–53; Math. Notes, 51:4 (1992), 356–363

Citation in format AMSBIB
\Bibitem{Kle92}
\by A.~S.~Kleshchev
\paper Extended modules of truncated polynomials and exterior powers over a finite special linear group
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 43--53
\mathnet{http://mi.mathnet.ru/mz4555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172466}
\zmath{https://zbmath.org/?q=an:0828.20029}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 356--363
\crossref{https://doi.org/10.1007/BF01250546}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz4555
  • http://mi.mathnet.ru/eng/mz/v51/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021